# SDR SWIA20230725004

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N605UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000802
- Aircraft time: 8,576 hours, 5,397 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BATT 2 OVERTEMP WARNING MESSAGE APPEARED AFTER TAKEOFF. PERFORMED THE MEMORY QRC QRH PROCEDURES. OBSERVED BATTERY TEMP 70C(FLT 5213 FILED CLOSED)TROUBLESHOT PER FIM 24-36-00. FOUND TO BE FAILURE OF MAIN BATTERY NUMBER 2. REMOVED AND REPLACED MAIN BATTERY NUMBER 2 IN REF TO ERJ AMM 24-36-01. OPS CHECK GOOD AT THIS TIME. NO FURTHER FAULTS NOTED. AIRCRAFT OKAY FOR SERVICE.
